# SDR GTIA050130

- Difficulty date: April 16, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLL - F/O AND F/A SMELLED A POSSIBLE ODOR OF SOMETHING BURNING, AIRCRAFT ALSO HAD WINDSHEAR WARNING ON INBOARD AND AUTO THROTTLES DID NOT KEEP UP WITH SELECTED SPEED, AIRCRAFT TAIL SWAP WITH 825.  RAN ENGINES AT VARIOUS POWER SETTINGS WITH ALL ELECTRICAL SYSTEMS, OPERATED BOTH PACKS AND APU NO ABNORMALITIES OR ODORS.  PERFORMED FAULT REVIEW ON STP FOR WINDSHEAR COMP.  NO FAULTS FOUND, COULD NOT DUPLICATE.  RAN RTS ON BOTH DFGC, BOTH PASS, NO FAULTS NOTED.  (M)
